Show simple item record

dc.contributor.authorBouziani, Abdelfatah ( )
dc.date.accessioned2020-01-14T17:03:18Z
dc.date.available2020-01-14T17:03:18Z
dc.date.issued2001-03-26
dc.identifier.citationBouziani, A. (2001). On the solvability of nonlocal pluriparabolic problems. Electronic Journal of Differential Equations, 2001(21), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9178
dc.description.abstractThe aim of this paper is to prove existence, uniqueness, and continuous dependence upon the data of solutions to mixed problems for pluriparabolic equations with nonlocal boundary conditions. The proofs are based on a priori estimates established in non-classical function spaces and on the density of the range of the operator generated by the studied problems.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPluriparabolic equationen_US
dc.subjectNonlocal boundary conditionsen_US
dc.subjectA priori estimateen_US
dc.subjectNonclassical function spaceen_US
dc.subjectGeneralized solutionen_US
dc.titleOn the Solvability of Nonlocal Pluriparabolic Problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record